# SDR HEEA955339

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 222331617101
- Condition: Cracked
- Location: Xmsn Isolation
- Part time: 326 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION LATERAL ISOLATION MOUNT FAILED IN FLIGHT.
